# SDR CALA2014062091305

- Difficulty date: June 17, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 55,083 hours, 22,243 cycles
- Engine: Iae V2522A5
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COMPRESSOR VANE DISPLAYED ON UPPER ECAM SCREEN, ENG PARAMETERS NORMAL.  OCCURRED DURING CLIMB OUT WAS JUST MOMENTARY.  THEN REOCCURRED DURING TAXI-IN & REMAINED DISPLAYED.  WORKED WITH LOCAL MAINTENANCE & FOUND FAULT ACRONYM B25TK IN FADEC.  TROUBLESHOOTING ON CFDS.  INSP 2.5 BLEED ACT CONNECTORS FOR INTEGRITY FOUND OK. FLIGHT CREW PERFORMED HIGH POWER ASSURANCE RUN FOR FAULT VERIFICATION, FAULT DID NOT RETURN.
